SaturdayOctober 25
  • USD 408.38
  • EUR 516.31
  • RUB 9.73

Poisoning cases in Yerevan

11:44, 02.07.2012 Region: Armenia Theme: Incidents

YEREVAN. – Armenia’s Rescue Service received a call from the Emergency Service, informing that capital city Yerevan resident Yana Gh., 2, was taken to children’s hospital, on June 30, on symptoms of drug poisoning.  

Doctors say the little girl is in stable but critical condition, the Rescue Service informed Armenian News-NEWS.am.  

Also on the same day, Yerevan resident Syuzi G., 33, likewise was hospitalized on symptoms of poisoning.

Physicians say the patient is in average but critical condition.

Armenia News - NEWS.am

More in topic

Armenian PM condoles with Russian counterpart

On the tragedy in Moscow Subway…

3 men are kidnapped from Russia airport

Operative search operations are launched…

Two Armenians injured in Moscow subway accident

The death toll in the accident has climbed to 20...

Preliminary reports: No Armenians affected by Moscow subway accident 

The Armenian Foreign Ministry noted that reports are preliminary...

Murder in Armenian village

The villagers are not aware of reasons...

Man wanted by Poland Interpol is found in Armenia

He was wanted on charges of evading the serving of a sentence…

Partner news